# SDR SWAA2019082936415

- Difficulty date: August 18, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT TRAILING EDGE CAVITY ABOVE BOTTOM ACCESS PANEL 551GB WIGGLE PLATE  CRACKED.      R&R WIGGLE PLATE IAW SRM.
